# SDR SWAA2016062353164

- Difficulty date: May 10, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 61,632 hours, 48,371 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 65C2520419
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER WING CRACKED FASTENER HOLE ON FOR NUT PLATE STRAP AT RSS 239.  REPAIRED PLATE IAW EA.
